Independence and quasiregularity in algebras
Doklady Akademii Nauk, Tome 337 (1994) no. 3, pp. 316-319
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1994_337_3_a6,
author = {G. P. Chekanu},
title = {Independence and quasiregularity in algebras},
journal = {Doklady Akademii Nauk},
pages = {316--319},
year = {1994},
volume = {337},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1994_337_3_a6/}
}
G. P. Chekanu. Independence and quasiregularity in algebras. Doklady Akademii Nauk, Tome 337 (1994) no. 3, pp. 316-319. http://geodesic.mathdoc.fr/item/DAN_1994_337_3_a6/